# SDR ASAA0641297

- Difficulty date: December 5, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 32,617 hours, 17,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: 66185702
- Condition: Missing
- Location: L-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1 DOOR HARD TO CLOSE INSTALLED MISSING THRUST WASHER (TORQUE TUBE THRUST WASHER) ON LWR HINGE ASSY AND ADJUSTED DOOR PER AMM.
